| Model Number |
100/870/090CZ |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Event or Problem Description
It was reported that patient making stopper in tqt without intermediary, for because to the same is damaged.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.Additional information was requested; however, no further information was received.